# SDR UALA2013052203529

- Difficulty date: May 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,104 hours, 14,658 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Rt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

RT GENERATOR TRIPPED OFF ON TAKEOFF ROLL AT 70 KTS.   FOUND ON EICAS ELCT PAGE, RT IDG DRIVE MESSAGE AND ON AUTO EVENT RT IDG RISE TEMP TWICE HIGHER THAN LT IDG BPCU.  CONFIRMED HIGH RISE ON RT IDG, SERVICED RT IDG IAW 12-13-03-613-26.
